Switch to: References

Add citations

You must login to add citations.
  1. Distal and non‐distal behavior in pairs.Travis Nell - 2019 - Mathematical Logic Quarterly 65 (1):23-36.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   2 citations  
  • Wild theories with o-minimal open core.Philipp Hieronymi, Travis Nell & Erik Walsberg - 2018 - Annals of Pure and Applied Logic 169 (2):146-163.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Distal and non-distal pairs.Philipp Hieronymi & Travis Nell - 2017 - Journal of Symbolic Logic 82 (1):375-383.
    The aim of this note is to determine whether certain non-o-minimal expansions of o-minimal theories which are known to be NIP, are also distal. We observe that while tame pairs of o-minimal structures and the real field with a discrete multiplicative subgroup have distal theories, dense pairs of o-minimal structures and related examples do not.
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   6 citations  
  • The choice property in tame expansions of o‐minimal structures.Pantelis E. Eleftheriou, Ayhan Günaydın & Philipp Hieronymi - 2020 - Mathematical Logic Quarterly 66 (2):239-246.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  • Product cones in dense pairs.Pantelis E. Eleftheriou - 2022 - Mathematical Logic Quarterly 68 (3):279-287.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark  
  • Orbits of subsets of the monster model and geometric theories.Enrique Casanovas & Luis Jaime Corredor - 2017 - Annals of Pure and Applied Logic 168 (12):2152-2163.
    Direct download (5 more)  
     
    Export citation  
     
    Bookmark  
  • Pathological examples of structures with o‐minimal open core.Alexi Block Gorman, Erin Caulfield & Philipp Hieronymi - forthcoming - Mathematical Logic Quarterly.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  • Supersimple structures with a dense independent subset.Alexander Berenstein, Juan Felipe Carmona & Evgueni Vassiliev - 2017 - Mathematical Logic Quarterly 63 (6):552-573.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark  
  • Fields with a dense-codense linearly independent multiplicative subgroup.Alexander Berenstein & Evgueni Vassiliev - 2020 - Archive for Mathematical Logic 59 (1-2):197-228.
    We study expansions of an algebraically closed field K or a real closed field R with a linearly independent subgroup G of the multiplicative group of the field or the unit circle group \\), satisfying a density/codensity condition. Since the set G is neither algebraically closed nor algebraically independent, the expansion can be viewed as “intermediate” between the two other types of dense/codense expansions of geometric theories: lovely pairs and H-structures. We show that in both the algebraically closed field and (...)
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark   1 citation  
  • Neutrally expandable models of arithmetic.Athar Abdul‐Quader & Roman Kossak - 2019 - Mathematical Logic Quarterly 65 (2):212-217.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  • CP‐generic expansions of models of Peano Arithmetic.Athar Abdul-Quader & James H. Schmerl - 2022 - Mathematical Logic Quarterly 68 (2):171-177.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    Bookmark